# SDR DHL2001801551

- Difficulty date: October 18, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: 37502557503
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SPLICE FITTING 5 IN CRACKED BETWEEN STA 1040.000 AND 1060.000,L31L.REMOVED CRACKED SPLICE FITTING PER SRM 51-1-20 D PG 21.CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW FITTING PERSRM 51-1-20 PG 9.
